# SDR AALA20140818010

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 63,365 hours, 7,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283W6032
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR SEAT ROW 20G TO 26G OVERHEAD & PATHWAY EMER LIGHTING FAILED FUNCTIONAL CHECK.  REPLACED BATTERY PACK M33404 & POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
